How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Nurse, I have been off of amitriptyline for 2 weeks, but

Customer Question

Nurse, I have been off of amitriptyline for 2 weeks, but continue to not get an erection or reach ejaculation. I had only been on the med for 4 weeks for sleep. I had a great intimate life prior to taking this med and now I'm kinda freaking out that the effects are permanent. Is this going to get better?
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

The effect of amitriptyline is temporary.

You should get back your erection in 3-4 months from now on.

The effect of amitriptyline is nerve related not blood flow related.

That is why this is not a long term problem.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/